# SDR AALA20160613006

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 52,589 hours, 18,307 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. LANDING UNEVENTFUL. ACFT NOT OVERWEIGHT. DUIRNG DESCENT CREW REPORTED MULTIPLE UNUSUAL AUDIBLE AND VISUAL WARNINGS CULMINATING IN A DUAL FLIGHT MANAGEMENT COMPUTER FAILURE.  MAINTENANCE ACCOMPLISHED FIM 34-61-00, BITE CHECKS OF BOTH FLIGHT MANAGEMENT COMPUTERS, MCM 2900. OPS CHECK OF BOTH FLIGHT MANAGEMENT COMPUTERS IAW AMM 34-61-00, VERIFIED SOFTWARE IAW IPC 34-61-01-01B.  NOT FAULTS FOUND.
